Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2016. VIII. 29.
Personal data
Ferenc Móricz
name Ferenc Móricz
year of birth 1939
name of institution
doctoral school
SzTE Doctoral School of Mathematics and Computer Science (Core member)
Council of the Doctoral School
the share of work in the different doctoral schools. SzTE Doctoral School of Mathematics and Computer Science 99%
SzTE DSMath Council of the Doctoral School 1%
accreditation statement submitted to: University of Szeged
HAC accreditation
full compliance
(2016. VII. 08.)
Contact details
E-mail address moriczmath.u-szeged.hu
phone number +36 62 544-082
own web page
Academic title
scientific degree, title CSc
year degree was obtained 1969
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
scientific degree, title DSc
year degree was obtained 1978
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
Employment
1965 - University of Szeged
professor emeritus
Thesis topic supervisor
number of doctoral students supervised until now 7
number of students who fulfilled course requirements 6
students who obtained their degrees:
(50%) András Lajos Szijártó PhD 2016  DSMath
Lívia Krizsán PhD 2016  DSMath
Péter Kórus PhD 2012  DSMath
Antal Veres PhD 2011  DSMath
Zoltán Sáfár PhD 2011  DSMath
Árpád Jenei PhD 2009  DSMath
Árpád Fekete PhD 2006  DSMath
Vanda Fülöp PhD 2006  DSMath
Tímea Eisner PhD 2001  DSMath
Zoltán Németh PhD 2000  DSMath
Mónika Bagota PhD 1998  DSMath

  Thesis topic proposals
Research
research area Fourier analysis, approximation theory, summability, Neumann algebras, probability theory, numerical analysis
research field in which current research is conducted mathematics and computing
Publications
2015

Móricz Ferenc: Pointwise convergence of double Fourier integrals of functions of bounded variation over R^2, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 424: pp. 1530-1543.
type of document: Journal paper/Article
language: English
2014

Móricz F: Moment inequalities for maxima of partial sums in probability with applications in the theory of orthogonal series, NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY 61: (6) pp. 576-585.
type of document: Journal paper/Article
language: English
2014

Moricz Ferenc: Statistical limit of Lebesgue measurable functions at a with applications in Fourier Analysis and Summability, ANALYSIS MATHEMATICA 40: (2) pp. 147-159.
type of document: Journal paper/Article
language: English
DOI 
2013

Moricz F: On the regular convergence of multiple series of numbers and multiple integrals of locally integrable functions over (R)over-bar(+) (m), ANALYSIS MATHEMATICA 39: (2) pp. 135-152.
type of document: Journal paper/Article
language: English
DOI 
2013

Móricz F, Veres A: Sufficient conditions for the Lebesgue integrability of double Fourier transforms, ACTA SCIENTIARUM MATHEMATICARUM - SZEGED 79: (1-2) pp. 175-190.
type of document: Journal paper/Article
language: English
2013

Moricz F: The Lebesgue summability of trigonometric integrals (vol 390, pg 188, 2012), JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 403: (2) pp. 715-716.
type of document: Journal paper/Article
language: English
DOI 
2013

Móricz Ferenc: Necessary and sufficient Tauberian conditions for the logarithmic summability of functions and sequences, Studia Math 210: pp. 109-121.
type of document: Journal paper/Article
language: English
2012

Móricz Ferenc: On the regular convergence of multiple integrals of locally Lebesgue integrable functions over, COMPTES RENDUS MATHEMATIQUE 350: (9–10) pp. 459-464.
type of document: Journal paper/Article
language: English
DOI 
2012

F Móricz: On the convergence of double integrals and a generalized version of Fubini's theorem on successive integration, ACTA SCIENTIARUM MATHEMATICARUM - SZEGED 78: pp. 469-487.
type of document: Journal paper/Article
language: English
2011

Le Gac B, Moricz F: RIESZ SUMMABILITY OF ORTHOGONAL SERIES IN NONCOMMUTATIVE L(2)-SPACES, JOURNAL OF OPERATOR THEORY 65: (1) pp. 3-15.
type of document: Journal paper/Article
language: English
Number of independent citations to these publications:
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
297
number of scientific publications:
303
monographs and professional books:
0
monographs/books in which chapters/sections were contributed:
0 
number of independent citations to scientific publications and creative works:
156

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.2318 ( 2016. XI. 26. )